MathSciNet Relay Station
MathSciNet bibliographic data
MR2350425 (2009c:22013) 22E46
Božičević, Mladen Characteristic cycles of standard sheaves associated with open orbits. Proc. Amer. Math. Soc. 136 (2008), no. 1, 367–371 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement